# SDR DALA2018022701201

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE LT & RT DOOR FRAME BS 46 AT NLG WHEEL WELL.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14 R2, FIG 201.  HFEC INSPECTION WAS ACCOMPLISHED, AND NO CRACKS WERE FOUND AFTER CUT OUT IAW NDT SPM 06-10-01.001.
